# SDR ASOA2013011802855

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 & RBL 11.16 IS CORRODED AT FLOOR LEVEL.  REMOVED RT FLOOR SUPPORT POST AT FS 280 IAW SMR 51-42-21-001-001-A01, 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW, SERVICABLE FLOOR POST IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  INSTALLED NEW FLOOR SUPPORT POST AT FS 280 RT SIDE IAW SRM 51-42-06-001-001 AND 51-42-21-001-001.
